# SDR IXXA20230619037

- Difficulty date: June 15, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 78,659 hours, 19,248 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: H9869
- Condition: Unknown
- Location: Unknown
- Part time: 78,659 hours, 19,248 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: A, B

## Discrepancy

SUPPLEMENTAL-5 JULY 2023-KILN   DUE TO SYSTEM OUTAGE, REPORT PREVIOUSLY SUBMITTED VIA ALTERNATE EMAIL PROCEDURES.  LEFT FORWARD WINDOW EICAS DISPLAYED. NO OTHER INDICATIONS NOTED. CAPTAIN'S WINDOW SHATTERED AT 35,000 FEET. DIVERSION TO KSMF WITH AN EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT WAS GROUNDED FOR UNSCHEDULED MAINTENANCE. L1 WINDOW ASSEMBLY AND WINDOW HEAT CONTROLLER REMOVED AND REPLACED IAW B767 AMMS 56-11-01 AND 30-40-01 RESPECTIVELY. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
